# SDR SWAA2020041334930

- Difficulty date: March 30, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BAFFLE ATTACH CLIP IS CRACKED AT RBL 25 ON THE FWD SIDE OF BS 500H / REMOVED AND REPLACED FWD CARGO BAFFLE ATTACH CLIP AT STA 500H RBL 25 PART # 143A75024158 PN SRM 51-40-02-0G-0 AND DWG 143A7505 REV B
